MathSciNet Relay Station
MathSciNet bibliographic data
MR1397674 46F05 (35A20 35E20 46F10)
Meise, Reinhold; Taylor, B. Alan; Vogt, Dietmar Continuous linear right inverses for partial differential operators on non-quasianalytic classes and on ultradistributions. Math. Nachr. 180 (1996), 213–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement